Children's Advil Fever from Colds or Flu Suspension

Active Ingredient(s) & Purpose: 

Ibuprofen 100 mg per 5 mL; Fever reducer / Pain reliever

English

Uses: 

Temporarily reduces fever and relieves minor aches and pain due to: immunization; earache; colds; sore throat.

Directions: 

If possible, weigh your child to calculate the correct dosage; otherwise use your child’s age.

Go to Dosage Calculator >

Shake well and ensure that all the contents of the dosage cup are taken. Doses may be repeated every 6-8 hours while symptoms persist, up to 3 doses a day, or as directed by a doctor. Children over 12 and adults may take up to 4 teaspoons (20 mL), three times daily.

Caution: 

Keep out of reach of children. Consult a doctor if the pain or fever persists for more than 3 days. Do not use if child has kidney or liver disease or is dehydrated (significant fluid loss) due to vomiting, diarrhea or lack of fluid intake. Do not use for stomach pain unless directed by a doctor. Do not exceed the recommended dose unless advised by a doctor. Pregnant or nursing women should consult a doctor before taking this product.

Warning: 

Do not give to children taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or to anyone who has had an allergic reaction (difficulty in breathing, swelling, hives, asthma or shock) after using ASA, other salicylates or anti-inflammatory drugs or any of the listed ingredients. Before use consult a doctor or pharmacist if your child has peptic ulcers, high blood pressure, heart failure, is under a doctor’s care for any serious condition, or is taking any other drug. Stop use and call your doctor if:

  • Your child does not get any relief within 24 hours.
  • The pain or fever persists for more than three days.
  • Redness or swelling is present in the painful area.
  • Sore throat is severe, lasts for more than two days or occurs with fever or headache.
  • Your child has had side effects (such as abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing in the ears, dizziness or any change in vision, fluid retention, itching or skin rashes) from using fever reducers or pain relievers.

In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.

Non-medicinal Ingredients: 

Grape Dye Free

Citric acid, disodium EDTA, flavour, glycerin, microcrystalline cellulose, polysorbate 80, sodium benzoate, sodium carboxymethylcellulose, sorbitol, sucrose, water, xanthan gum.